| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Nikolay Balonin, Mikhail Sergeev
      Quasi-orthogonal local maximum determinant matriņes
      Applied Mathematical Sciences, Vol. 9, 2015, no. 6, 285-293

Copyright © 2014 Nikolay Balonin and Mikhail Sergeev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Indexing and abstracting | Author guidelines | Open access